Levothyroxine intoxication: Scientific letter


ÖZDEMİR KOL İ. , GÜRELİK B., KAYGUSUZ K. , GÜRSOY S. , GÖNÜLLÜ M. , Mimaroglu C.

TURKIYE KLINIKLERI TIP BILIMLERI DERGISI, cilt.27, ss.916-918, 2007 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 27 Konu: 6
  • Basım Tarihi: 2007
  • Dergi Adı: TURKIYE KLINIKLERI TIP BILIMLERI DERGISI
  • Sayfa Sayıları: ss.916-918

Özet

Levothyroxine is presently dominant agent prescribed for thyroid hormone replacement; it account for 75% of all prescriptions for thyroid hormone products. Intoxication of levothyroxine might be associated with thyrotoxicose or it might causes mild clinical symptoms as well. In this study, we presented (18-years old) a case report of levothyroxine intoxication which was treated in the intensive care unit. in the management, gastric lavage, activated charcoal prophylthiouracil, propranolol, and prednisolon were administered. The patient was discharge without any symptoms of thyrotoxicose or any other complications. This case report presents appropriate management of levothyroxine intoxication.